RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 654–661 (Mi mz881)  

On conditions for and the order of approximation of functions by operators of class $S_{2m}$

V. A. Baskakov

Moscow State Automobile and Road Technical University

DOI: https://doi.org/10.4213/mzm881

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 556–562

Bibliographic databases:

UDC: 517
Received: 18.02.1997

Citation: V. A. Baskakov, “On conditions for and the order of approximation of functions by operators of class $S_{2m}$”, Mat. Zametki, 67:5 (2000), 654–661; Math. Notes, 67:5 (2000), 556–562

Citation in format AMSBIB
\Bibitem{Bas00}
\by V.~A.~Baskakov
\paper On conditions for and the order of approximation of functions by operators of class $S_{2m}$
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 654--661
\mathnet{http://mi.mathnet.ru/mz881}
\crossref{https://doi.org/10.4213/mzm881}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822612}
\zmath{https://zbmath.org/?q=an:1005.41007}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 556--562
\crossref{https://doi.org/10.1007/BF02676325}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800002}


Linking options:
  • http://mi.mathnet.ru/eng/mz881
  • https://doi.org/10.4213/mzm881
  • http://mi.mathnet.ru/eng/mz/v67/i5/p654

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:183
    Full text:113
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020